# SDR IPXA2017051617169

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 53,964 hours, 17,634 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587675
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL WORN THROUGH BY BALL MAT ROLLER HOUSINGS.  FABRICATE A NEW FLOOR PANEL IAWEO B767-5320-9693-1
